# SDR SWAA2022060707577

- Difficulty date: May 13, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT CARGO DOOR CUTOUT FWD SHIELD HAS SPOTS OF CORROSION. / [01] REMOVED CORROSION FROM AFT CARGO CUTOUT FWD SHIELD AS PER REFERENCE B737-700 SRM 51-10-02-0G-0.;[02] VERIFIED STEP 1.;[03] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.021'  TOOL USED : OLYMPUS 27MG B/C 172139 CAL DUE:04/23;[04] EVALUATED REWORKED AREA. ORIGINAL THICKNESS .050' MATERIAL LOST .029' REMAINING THICKNESS .021'. OUT OF LIMITS AS PER REFERENCE B737-700 SRM 53-60-15-1A-1;[05] LOCATED AND DRILLED NEW SHIELD P/N 146A8127U12 AS PER REF B737-700 SRM 51-40-05-0G-0. THE NEW SHIELD WILL BE INSTALLED IN ITEM TTG8Q004EJYR;[06] VERIFIED STEP 5.
